# SDR ASAA2019061752973

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 20,622 hours, 6,634 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Stuck
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LT OUT ON M/C RAN QRH. GROUNDED - YES. PREFORMED FWD CABIN AUTO TEMP CONTROL DOES NOT OPERATE FIM, REF B737-900 FIM 21-61 TASK 864, FOUND TEMPERATURE IN THE FWD CABIN DID NOT INCREASE, PROCEEDED TO PACK/ZONE TEMP BITE TEST, REF FIM 21-62 TASK 801. DURING BITE TEST FOUND FAULT FOR THE TRIM VALVE (ZONE) FOR THE #2 (RH) ZONE TEMP CONTROL. PROCEEDED TO FORWARD CABIN TRIM VALVE FIM, REF FIM 21-62 TASK 834. PER FIM PULLED C/B B2,B9 AND B11 FOR THE P6-4 PANEL. AFTER TWO MINUTES RECLOSED C/BS, IN ORDER TO GIVE FWD CABIN TAV AN OPPORTUNITY TO GET "UNSTUCK". PROCEEDED TO REACCOMPLISH BITE CHECK AND THIS TIME ONLY RECEIVED GREEN "GO" LIGHT. REACCOMPLISHED OPS CHECK AND THIS TIME TEMPERATURE CHANGED IN ACCORDANCE WITH TEMPERATURE SELECTOR.
